About a week ago I had got a pencillin shot for having tonsillitis and had unprotected sex. Now its 2 weeks since my shot and I'm feeling pregnant. Could pencillin affect the implanon?
Yes. You could get pregnant after receiving Penicillin while using Implanon. Antibiotics reduce the effectiveness of Implanon and you should use a back up method when using antibiotics. You might want to purchase a pregnancy test and also talk to your OB-GYN Dr. If you are indeed pregnant they will need to remove the Implanon if you plan to continue the pregnancy.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2013 • 2 answers
Posted 29 Oct 2014 • 1 answer
Posted 30 Nov 2014 • 1 answer
Posted 14 Oct 2015 • 1 answer
Posted 18 Feb 2016 • 0 answers